Citation:
S. V. Astashkin, “On subspaces generated by independent functions in symmetric spaces with Kruglov property”, Algebra i Analiz, 25:4 (2013), 1–22; St. Petersburg Math. J., 25:4 (2014), 513–527
\Bibitem{Ast13}
\by S.~V.~Astashkin
\paper On subspaces generated by independent functions in symmetric spaces with Kruglov property
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 4
\pages 1--22
\mathnet{http://mi.mathnet.ru/aa1342}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3184613}
\zmath{https://zbmath.org/?q=an:1308.46036}
\elib{https://elibrary.ru/item.asp?id=20730215}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 4
\pages 513--527
\crossref{https://doi.org/10.1090/S1061-0022-2014-01303-9}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000343074200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924447187}
Linking options:
https://www.mathnet.ru/eng/aa1342
https://www.mathnet.ru/eng/aa/v25/i4/p1
This publication is cited in the following 6 articles:
S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457
Jiao Y., Sukochev F., Zanin D., “On Subspaces Spanned By Freely Independent Random Variables in Noncommutative l-P-Spaces”, Isr. J. Math., 238:1 (2020), 431–477
Sergey V. Astashkin, The Rademacher System in Function Spaces, 2020, 29
Sergey V. Astashkin, The Rademacher System in Function Spaces, 2020, 419
Astashkin S.V., Sukochev F.A., “Orlicz sequence spaces spanned by identically distributed independent random variables in Lp-spaces”, J. Math. Anal. Appl., 413:1 (2014), 1–19
S. V. Astashkin, “Approximation of Subspaces of Symmetric Spaces Generated by Independent Functions”, Math. Notes, 96:5 (2014), 625–633